{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,9,16]],"date-time":"2025-09-16T16:15:38Z","timestamp":1758039338278,"version":"3.44.0"},"reference-count":10,"publisher":"Elsevier BV","issue":"9","license":[{"start":{"date-parts":[[2021,10,1]],"date-time":"2021-10-01T00:00:00Z","timestamp":1633046400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2021,10,1]],"date-time":"2021-10-01T00:00:00Z","timestamp":1633046400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2021,2,25]],"date-time":"2021-02-25T00:00:00Z","timestamp":1614211200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["clinicalkey.es","elsevier.es","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Actas Dermo-Sifiliogr\u00e1ficas"],"published-print":{"date-parts":[[2021,10]]},"DOI":"10.1016\/j.ad.2020.01.010","type":"journal-article","created":{"date-parts":[[2021,3,3]],"date-time":"2021-03-03T16:50:31Z","timestamp":1614790231000},"page":"853-856","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":0,"title":["Erupci\u00f3n pitiriasis rosada-like inducida por imatinib en paciente con tumor del estroma gastrointestinal"],"prefix":"10.1016","volume":"112","author":[{"given":"S.","family":"Valenzuela-Ubi\u00f1a","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"I.","family":"Villegas-Romero","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"D.","family":"Jim\u00e9nez-Gallo","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"Linares-Barrios","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"Suppl. 3","key":"10.1016\/j.ad.2020.01.010_bib0055","doi-asserted-by":"crossref","first-page":"S360","DOI":"10.5021\/ad.2011.23.S3.S360","article-title":"Pityriasis rosea-like drug eruption induced by imatinib mesylate (Gleevec)","volume":"23","author":"Cho","year":"2011","journal-title":"Ann Dermatol."},{"key":"10.1016\/j.ad.2020.01.010_bib0060","doi-asserted-by":"crossref","first-page":"391","DOI":"10.1080\/00015550310012593","article-title":"Disseminated erythematous and pityriasiform plaques caused by imatinib mesylate","volume":"83","author":"Pasmatzi","year":"2003","journal-title":"Acta Derm Venereol."},{"key":"10.1016\/j.ad.2020.01.010_bib0065","doi-asserted-by":"crossref","first-page":"311","DOI":"10.4103\/0019-5154.131433","article-title":"Imatinib mesylate-induced cutaneous rash masquerading as pitiriasis rosea of Gilbert","volume":"59","author":"Verma","year":"2014","journal-title":"Indian J Dermatol."},{"key":"10.1016\/j.ad.2020.01.010_bib0070","first-page":"E12","article-title":"Skin lesions in patients treated with imatinib mesylate: A 5-year prospective study","volume":"97","author":"Paolino","year":"2016","journal-title":"Cutis"},{"key":"10.1016\/j.ad.2020.01.010_bib0075","first-page":"3034","article-title":"Approval summary: imatinib mesylate in the treatment of metastatic and\/or unresectable malignant gastrointestinal stromal tumors","volume":"8","author":"Dagher","year":"2002","journal-title":"Clin Cancer Res."},{"issue":"5 Suppl. 1","key":"10.1016\/j.ad.2020.01.010_bib0080","doi-asserted-by":"crossref","first-page":"S240","DOI":"10.1016\/j.jaad.2004.10.888","article-title":"Pityriasis rosea-like eruption during treatment with imatinib mesylate: description of 3 cases","volume":"53","author":"Brazzelli","year":"2005","journal-title":"J Am Acad Dermatol."},{"key":"10.1016\/j.ad.2020.01.010_bib0085","doi-asserted-by":"crossref","first-page":"201","DOI":"10.1067\/mjd.2003.44","article-title":"Adverse cutaneous reactions to imatinib (STI571) in Philadelphia chromosome-positive leukemias: a prospective study of 54 patients","volume":"48","author":"Valeyrie","year":"2003","journal-title":"J Am Acad Dermatol."},{"key":"10.1016\/j.ad.2020.01.010_bib0090","doi-asserted-by":"crossref","first-page":"133","DOI":"10.1684\/ejd.2015.2684","article-title":"Cutaneous adverse reactions of imatinib therapy in patients with chronic myeloid leukemia: A 6-year follow up","volume":"26","author":"Dervis","year":"2016","journal-title":"Eur J Dermatol."},{"key":"10.1016\/j.ad.2020.01.010_bib0095","doi-asserted-by":"crossref","first-page":"172","DOI":"10.1159\/000063900","article-title":"Pityriasis rosea associated with Imatinib (STI571, Gleevec)","volume":"205","author":"Konstantopoulos","year":"2002","journal-title":"Dermatology."},{"key":"10.1016\/j.ad.2020.01.010_bib0100","doi-asserted-by":"crossref","first-page":"226","DOI":"10.1097\/LGT.0b013e31825d7c5f","article-title":"Pityriasis rosea-like drug eruption due to nortriptyline in a patient with vulvodynia","volume":"17","author":"Bangash","year":"2013","journal-title":"J Low Genit Tract Dis."}],"container-title":["Actas Dermo-Sifiliogr\u00e1ficas"],"original-title":[],"language":"es","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0001731021000958?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0001731021000958?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,11]],"date-time":"2025-09-11T01:11:44Z","timestamp":1757553104000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0001731021000958"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,10]]},"references-count":10,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2021,10]]}},"alternative-id":["S0001731021000958"],"URL":"https:\/\/doi.org\/10.1016\/j.ad.2020.01.010","relation":{},"ISSN":["0001-7310"],"issn-type":[{"type":"print","value":"0001-7310"}],"subject":[],"published":{"date-parts":[[2021,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Erupci\u00f3n pitiriasis rosada-like inducida por imatinib en paciente con tumor del estroma gastrointestinal","name":"articletitle","label":"Article Title"},{"value":"Actas Dermo-Sifiliogr\u00e1ficas","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ad.2020.01.010","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2021 AEDV. Published by Elsevier Espa\u00f1a, S.L.U.","name":"copyright","label":"Copyright"}]}}